# SDR CA080122008

- Difficulty date: January 18, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 14,500 hours
- Engine: Pwa R985AN1
- Propeller: Hartzl HCB3R302
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Condition: Obstructed
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN ENG WAS REMOVED FOR O/H, IT WAS DISCOVERED THAT IN THE OIL DELIVERY LINE THERE WAS PLASTIC DEBRIS FROM THE CONTAINERS USED TO REPLENISH THE ENGINE OIL.  THERE WAS POOR MAINTENANCE PRACTICE WHEN OPENING THESE CONTAINERS TO POUR THE OIL IN THE TANK IN THE AC, THE CAPS WERE NOT FULLY REMOVED FROM THE CONTAINERS. THERE WERE NUMEROUS ITEMS IN THE OIL SYS AND THIS HAS THE POTENTIAL TO RESTRICT THE FLOW OF THE OIL RESULTING IN SHUTDOWN OF THE ENGINE.  CARE MUST BE TAKEN WHEN CARRYING OUT THIS TASK AND THIS NEEDS TO BE COMMUNICATED TO ANYONE WHO IS SERVICING THESE AC. (TC NR 20080122008)
